# SDR DALA2024103110542

- Difficulty date: October 27, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N850DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31961
- Aircraft time: 28,421 hours, 11,151 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0632681) FWD CARGO COMPARTMENT INSTALLED DOUBLER BETWEEN STA 500C-500D BETWEEN S-27R TO S-27L HAS EVIDENCE OF CORROSION. REMOVED DAMAGED (CORRODED) DOUBLERS LOCATED BTW STA 500C - 500D BTW STR 27R TO STR 27L. FABRICATED AND INSTALLED NEW DOUBLERS PER B737-SRM 51-40-02-0G AND DWG P20196 REV C.
